MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C408645
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6- medical device problem code 2017: incorrect prep.Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that when the dragonfly optis imaging catheter was being prepared for the procedure, when the syringe was retracted, the air was unable to be completely evacuated from the catheter at the luer fitting.The syringe was confirmed to be secured to the catheter luer fitting.However, small bubbles were found in the catheter luer fitting, while preparing the contrast agent.Therefore, the device was not used in the patient and the procedure was completed with another dragonfly.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
 
Event or Problem Description
Subsequent to the initially filed report, follow up was received that the device was loaded onto the guide wire that entered the patient vessel.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection and functional testing were performed on the returned device.The reported air/gas in the device was not able to be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Information from the field stated the plunger of the syringe was withdrawn while connected to the imaging catheter during preparation for use.The opstar instruction for use (ifu) instructs ¿the 3 ml syringe should be left attached to the sidearm to allow repeated purging throughout the imaging procedure and maintain a static pressure to prevent backflow.¿ in this case, it was determined that the failure to maintain static or positive pressure (retracting the syringe plunger) while preparing the catheter for use directly caused the reported air/gas to occur the device.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported air/gas in device (bubbles in the sidearm when the syringe is retracted during purging) appears to be related to user error.The returned device was able to purge successfully and as expected, without any bubbles or air/liquid leaks noted.In this case, it was determined that the failure to maintain static or positive pressure (retracting the syringe plunger) while preparing the catheter for use directly caused the reported air/gas to occur the device.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6 correction: health effect, impact code updated to 2199.

Brand Name
DRAGONFLY¿ OPTIS¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23662067
Report Number2024168-2025-11781
Device Sequence Number10216356
Product Code DQO
UDI-Device Identifier00183739000647
UDI-Public(01)00183739000647(17)260611(10)10367918
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2026
Device Model NumberC408645
Device Catalogue NumberC408645
Device Lot Number10367918
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown